# SDR TSAA20130421003

- Difficulty date: April 21, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 64,105 hours, 64,695 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FWD SERVICE DOOR DOOR FRAME B.S. 332.
